| Catalog Number |
0112700 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Pain (1994); Injury (2348)
| Date of Event |
08/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of an unspecified bard mesh (bard flat mesh) on (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against bard mesh (bard flat mesh).It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2012) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of an unspecified bard mesh (bard flat mesh) on (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against bard mesh (bard flat mesh).It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2012 - patient was diagnosed with left inguinal hernia thereby underwent open repair with the implant of the bard pre-shaped mesh.Per operative notes, ¿a bard pre-shaped mesh was placed and sutured.¿ (b)(6) 2019 - patient was diagnosed with chronic left groin pain, adhesion, inflammation thereby underwent open repair with explant of bard pre-shaped mesh and implant of one synthetic mesh.Per operative notes, ¿old bard pre-shaped mesh was removed.One synthetic mesh was placed and sutured.¿.